MAUDE Adverse Event Report: MIS Implants Technologies Ltd. C1 XD coni. con. implant D3.30 L11.50mm , NP; implant, endosseous, root-form

MIS Implants Technologies Ltd. C1 XD coni. con. implant D3.30 L11.50mm , NP; implant, endosseous, root-form
Catalog Number C1-D11330
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss.No patient injury was reported.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
C1 XD coni. con. implant D3.30 L11.50mm , NP
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
fabrikstrasse 31
bensheim
GM 
Manufacturer (Section G)
Dentsply Implants Manufacturing GmbH
fabrikstrasse 31
bensheim
GM  
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60 w
york, PA 17401
+1(717)845-7511
MDR Report Key50948595
Report Number3013111692-2026-42939
Device Sequence Number10452070
Product Code DZE
UDI-Device Identifier07290113996137
UDI-Public07290113996137
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1-D11330
Device Lot NumberW21027472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown